×

Found 229 Documents (Results 1–100)

100
MathJax

On the homogenization of an optimal control problem in a domain perforated by holes of critical size and arbitrary shape. (English. Russian original) Zbl 07544357

Dokl. Math. 105, No. 1, 6-13 (2022); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 502, 11-18 (2022).
MSC:  35B27 35J25 35Q93
PDF BibTeX XML Cite
Full Text: DOI

On nonlocal normal forms of linear second order mixed type PDEs on the plane. (English) Zbl 1403.35180

Feichtinger, Gustav (ed.) et al., Control systems and mathematical methods in economics. Essays in honor of Vladimir M. Veliov. Cham: Springer (ISBN 978-3-319-75168-9/pbk; 978-3-319-75169-6/ebook). Lecture Notes in Economics and Mathematical Systems 687, 15-25 (2018).
MSC:  35M10
PDF BibTeX XML Cite
Full Text: DOI

Symmetries and multipeakon solutions for the modified two-component Camassa-Holm system. (English) Zbl 1402.35021

Gesztesy, Fritz (ed.) et al., Non-linear partial differential equations, mathematical physics, and stochastic analysis. The Helge Holden anniversary volume on the occasion of his 60th birthday. Based on the presentations at the conference ‘Non-linear PDEs, mathematical physics and stochastic analysis’, NTNU, Trondheim, Norway, July 4–7, 2016. Zürich: European Mathematical Society (EMS) (ISBN 978-3-03719-186-6/hbk; 978-3-03719-686-1/ebook). EMS Series of Congress Reports, 227-260 (2018).
MSC:  35B06 35B10 35F55
PDF BibTeX XML Cite
Full Text: DOI arXiv

Nonlinear regression analysis by global optimization: a case study in space engineering. (English) Zbl 1380.90180

Fasano, Giorgio (ed.) et al., Space engineering. Modeling and optimization with case studies. Cham: Springer (ISBN 978-3-319-41506-2/hbk; 978-3-319-41508-6/ebook). Springer Optimization and Its Applications 114, 287-302 (2016).
MSC:  90B90 90C29 62J02
PDF BibTeX XML Cite
Full Text: DOI

Quasi-normal forms of two-component singularly perturbed systems. (English. Russian summary) Zbl 06149526

Dokl. Math. 86, No. 3, 865-870 (2012); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 447, No. 4, 376-381 (2012).
PDF BibTeX XML Cite
Full Text: DOI

Maximum periodic solutions of the Volterra integrodifferential equations in the critical case of a pair of pure imaginary roots. (English. Russian original) Zbl 1229.45017

Autom. Remote Control 72, No. 9, 1876-1886 (2011); translation from Avtom. Telemekh. 2011, No. 9, 87-98 (2011).
PDF BibTeX XML Cite
Full Text: DOI

Instabilities in Zakharov equations for laser propagation in a plasma. (English) Zbl 1133.35303

Bove, Antonio (ed.) et al., Phase space analysis of partial differential equations. Basel: Birkhäuser (ISBN 978-0-8176-4511-3/hbk; 978-0-8176-4521-2/e-book). Progress in Nonlinear Differential Equations and Their Applications 69, 63-81 (2006).
MSC:  35A07 35Q53 78A60 82D10 35R25
PDF BibTeX XML Cite
Full Text: arXiv

Lattice rules for multivariate approximation in the worst case setting. (English) Zbl 1097.65133

Niederreiter, Harald (ed.) et al., Monte Carlo and quasi-Monte Carlo methods 2004. Refereed proceedings of the sixth international conference on Monte Carlo and quasi-Monte Carlo methods in scientific computation, Juan-les-Pins, France, June 7–10, 2004. Berlin: Springer (ISBN 3-540-25541-9/pbk). 289-330 (2006).
PDF BibTeX XML Cite

Numerical stability of fast trigonometric and orthogonal wavelet transforms. (English) Zbl 1060.65139

Neamtu, Marian (ed.) et al., Advances in constructive approximation: Vanderbilt 2003. Proceedings of the international conference, Nashville, TN, USA, May 14–17, 2003. Brentwood, TN: Nashboro Press (ISBN 0-9728482-2-3/hbk). Modern Methods in Mathematics, 393-419 (2004).
PDF BibTeX XML Cite

The existence of a countable number of stable cycles in the generalized cubic Schrödinger equation in a plane domain. (English. Russian original) Zbl 1067.35105

Izv. Math. 67, No. 6, 1213-1242 (2003); translation from Izv. Ross. Akad. Nauk Ser. Mat. 67, No. 6, 137-168 (2003).
PDF BibTeX XML Cite
Full Text: DOI

Investigation of the stability of periodic motions of an autonomous Hamiltonian system in a critical case. (English. Russian original) Zbl 0982.70012

J. Appl. Math. Mech. 64, No. 5, 797-810 (2000); translation from Prikl. Mat. Mekh. 64, No. 5, 833-847 (2000).
PDF BibTeX XML Cite

Bifurcation of invariant tori in a neighborhood of an equilibrium of a system of ordinary differential equations. (English. Russian original) Zbl 0977.34032

Differ. Equ. 36, No. 4, 639-641 (2000); translation from Differ. Uravn. 36, No. 4, 569-571 (2000).
MSC:  34C23 34C27
PDF BibTeX XML Cite
Full Text: DOI

Periodic solutions in field theory and Poincaré invariance (group analysis). (English) Zbl 0962.35016

Tsagas, Grigorios (ed.), Proceedings of the workshop on global analysis, differential geometry, Lie algebras, Thessaloniki, Greece, June 24-28, 1998. Bucharest: Geometry Balkan Press. BSG Proc. 4, 52-64 (2000).
PDF BibTeX XML Cite

Character of motion of oscillation pendulum systems at the boundary of the stable region. (English. Russian original) Zbl 1049.70642

Int. Appl. Mech. 35, No. 8, 853-859 (1999); translation from Prikl. Mekh., Kiev 35, No. 8, 101-107 (1999).
MSC:  70K42 70E55
PDF BibTeX XML Cite

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification